# SDR DALA2025021801219

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,898 hours, 9,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3360 DOOR L MID CABIN INDICATION IN FLT. CORRECTIVE ACTION: CLEANED AND ADJUSTED PER A330 AMM 52-71-11. OPS CHECKS NORMAL. (0812845)
